# SDR AALA202101159010

- Difficulty date: January 14, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 65,030 hours, 24,444 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P3043
- Condition: Leaking
- Location: Zone 100  Fuse
- Part time: 41,522 hours, 19,590 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  MUSTY, FOUL ODOR DURING DESCENT AROUND 5,000' TO AFTER LANDING.IN COCKPIT THE ODOR CAME FROM 4 EYEBALL AIR VENTS.  REPLACED APU AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO ODORS NOTED, PER TASK CARDS 26L31049003 AND 26C31046016.
